Q. Will Trust pills work as emergency contraceptive pills after unprotected sex?

Answered by
Dr. Donalyn S. Barcial
and medically reviewed by iCliniq medical review team.
Published on Dec 31, 2018

Hello doctor,

We just had sex about seven hours ago, and we did it without any protection. So my penis was inside her vagina and we did a handful of up and down movement (she was on top of me, basically sitting on me- cowgirl position), and we decided to stop because of the consequences unsafe sex may lead up to. My concern is that although we stopped way before I could have reached orgasm, precum could have secreted out of me. I am considering buying her Trust pills as it is said to work as an ECP would. In my country, Plan B is not available.

Dr. Donalyn S. Barcial

Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

The Levonorgestrel content from trust pills is too low. You will need five pills taken at the same time, then another five pills after 12 hours. However, your partner may feel nauseous and uneasy because this pill also contains Estrogen and a high dose of it also have side effects of nausea and vomiting. But yes, theoretically you can substitute it but be ready for the estrogen effects.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Is unprotected sex on the fifth day of period safe?

Query: Hello doctor, I had unprotected sex on the fifth day of my last periods and he pulled out on time. It has been 35 days and I have not got my periods. Is there any chance of getting pregnant?  Read Full »

Why am I losing more hair in the crown region?

Query: Hello doctor, I am a 37 year old woman. I weigh 70 kg and my height is 5 feet 4 inches. I am facing severe hairfall problem. I can see the roots coming out with the hair. I am a working professional, had premature graying so I used to apply color to cover gray. Last year I had Adgain capsules and ...  Read Full »

Why am I spotting watery mucus after a miscarriage?

Query: Hi doctor, I used to have a regular menstrual cycle. But since the last four months, I noticed spotting mixed with watery mucus in the mid of the cycle. I was put on birth control pills a year back, but I still got pregnant and had a miscarriage six months back. After two months of my miscarriage, I...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.